Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

How to reduce cramping with lower abdominal pain?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6316 Questions
I have had lower GI pain for the past 4 days. It does not go away but feels better after a bowel movement. There is alot of cramping
Posted Wed, 8 Jan 2014 in General Health
Answered by Dr. Vivek Chail 3 hours later
Brief Answer: Most probably large bowel infection Detailed Answer: Hi XXXX, Thanks for writing in to us. Lower GI pain and cramping which decreases with bowel movement may be due to a large bowel infection. If it is only 4 days since you are having this problem then it might be that you ingested some infected food stuff or water which is responsible for the infection. You must take large amounts of fluids and juices if you are having diarrhea, this is to prevent dehydration. A course of antibiotics with antispasmodic medication may be necessary if your pain and cramping doesn't decrease. Please take clean, well cooked soft diet for a few days. Restrict spicy and hot foods. Hope your query is answered. Do write back if you have any doubts. Regards, Dr.Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor